# SDR DALA2015032702439

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON RAIL DUMMY -Y81 AT FWD GALLEY AREA FROM FRAME 12 TO FRAM E 16, L=2", W=1", D=0.003", 531189.  REPLACED RAIL DUMMY -Y81 AT FWD GALLEY AREA FROM FRAME 12 TO FRAME 16 IAW SRM 51-72-11 AND DWG D53112828.
